# SDR UPS97224366

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 5 K-FLAP I/B LOWER BONDING JUMPER ON K-FLAP HAS CRACK EMANATING FROM HOLE.  CUT OUT DAMAGE FABRICATED AND INSTALLED REPAIR PARTS ON NR 5 K-FLAP I/B RIB AT BONDING JUMPER PER SRM 57-50-3.
